# SDR DALA2023040602680

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON PAN (INNER STRUCTURE) APROX BEAM 3 & BEAM 4 BTW STA Y=408 & Y=427 AND BEAM 5, BTW STA Y=408 & Y=427 OF AT FWD CARGO DOOR COMPARTMENT. SUMMARY OF NRC 00212: PAN (INNER STRUCTURE) APROX BEAM 3 & BEAM 4 BTW STA Y=408 & Y=427 AND BEAM 5, BTW STA Y=408 & Y=427 OF AT FWD CARGO DOOR COMPARTMENT WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #2705807)
